Strong unimodality of discrete order statistics

Bara Kim, Jeongsim Kim, Sungji Lee

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

Alimohammadi et al. (2015) showed that the smallest and largest order statistics from a discrete strongly unimodal distribution, are strongly unimodal. In this note, we generalize their result to all order statistics, which proves their conjecture.

Original languageEnglish
Pages (from-to)48-52
Number of pages5
JournalStatistics and Probability Letters
Volume140
DOIs
Publication statusPublished - 2018 Sep 1

Keywords

  • Discrete order statistics
  • Logconcavity
  • Strong modality
  • Unimodality

ASJC Scopus subject areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'Strong unimodality of discrete order statistics'. Together they form a unique fingerprint.

  • Cite this